Jump to content
Important Survey - Please Participate ×

Why Do Some Have More Physical Symptoms VS. Psychological Symptoms in W/D


[Tr...]

Recommended Posts

I wonder why some people seem to have more physical symptoms vs. psychological symptoms w/d

and vice versa.  I know it's a indiviual thing, our experiences vary.  Some peoples shift in between both.  I just find it odd.  I guess nothing makes since in this process.  Just wondering?

Link to comment
Share on other sites

I wonder the same thing!

I know for me it started with mental sx (many years ago) but i thought i had a mental ilness. It wasn't until i got hit with severe physical issue's that i realized what was happening.

I wonder if the ones with physical sx had mental sx before getting there physical ones as well? As if our brain was already destroyed in one area and they could only go on to destroy the other area's as well

Link to comment
Share on other sites

There has got to be something to it.  I'm not smart enough to figure it out.  But, some people can come off the same drug and never have the same symptoms. 

 

It makes me wonder......

Link to comment
Share on other sites

I wonder why some people seem to have more physical symptoms vs. psychological symptoms w/d

and vice versa.  I know it's a indiviual thing, our experiences vary.  Some peoples shift in between both.  I just find it odd.  I guess nothing makes since in this process.  Just wondering?

 

You are right. Sometimes it make no sense and seems so random. For me outside of the horrific head pressure of early acute (which was the worst physical pain of my life), all of my symptoms were mental.

Link to comment
Share on other sites

Try,

 

Is your signature up to date?  Are you still at .14 mg and in a kind of acute w/d?  I'd thought you jumped a while back...

 

In response to your question,  of course the answer is we don't know.  Everyone's CNS is different and reacts in very different ways to withdrawal.  My most difficult sxs have been physical -- ear pain and pressure and also severe muscle tension.  But then...there is the depression that resulted from my life being put on hold for so long -- unexpectedly long.  I've also felt hopeless, from time to time about my hair loss and anxious and overly sensitive and easily irritated...quick to anger and startle...did I miss anything?  Once, early on in the taper, I experienced DR..but thankfully that only happened once. 

 

I've thought about what you mentioned -- the mental sxs preceding the physical ones and that actually happened with me.  I began having intrusive thoughts that upset me so much I sought out a psychiatrist as I thought I was losing my mind.  It was tolerance w/d but I didn't know it and neither, I guess, did she.  So I doubled my dose of K from 1 mg to 2 mg for one year. Brilliant...When, after that year, I experienced the same intrusive thoughts, I decided the drug was causing them and began my taper journey.  The rest is history.

 

So, yes, I think it's possible that the mental sxs precede the physical, at least while taking the drug.  Withdrawal has been a difficult physical challenge, though, and as such affected me mentally.  It's kind of intertwined, in my case at least.

 

BUT --- all of that is getting better!  I'm having a little ear pain tonight as I'm anxious (stress causes physical sxs to ramp up which then causes discouragement!) about my next - and last - reduction tomorrow...but on the whole, I'm feeling well and hopeful.

 

 

Link to comment
Share on other sites

Try,

 

Is your signature up to date?  Are you still at .14 mg and in a kind of acute w/d?  I'd thought you jumped a while back...

 

In response to your question,  of course the answer is we don't know.  Everyone's CNS is different and reacts in very different ways to withdrawal.  My most difficult sxs have been physical -- ear pain and pressure and also severe muscle tension.  But then...there is the depression that resulted from my life being put on hold for so long -- unexpectedly long.  I've also felt hopeless, from time to time about my hair loss and anxious and overly sensitive and easily irritated...quick to anger and startle...did I miss anything?  Once, early on in the taper, I experienced DR..but thankfully that only happened once. 

 

I've thought about what you mentioned -- the mental sxs preceding the physical ones and that actually happened with me.  I began having intrusive thoughts that upset me so much I sought out a psychiatrist as I thought I was losing my mind.  It was tolerance w/d but I didn't know it and neither, I guess, did she.  So I doubled my dose of K from 1 mg to 2 mg for one year. Brilliant...When, after that year, I experienced the same intrusive thoughts, I decided the drug was causing them and began my taper journey.  The rest is history.

 

So, yes, I think it's possible that the mental sxs precede the physical, at least while taking the drug.  Withdrawal has been a difficult physical challenge, though, and as such affected me mentally.  It's kind of intertwined, in my case at least.

 

BUT --- all of that is getting better!  I'm having a little ear pain tonight as I'm anxious (stress causes physical sxs to ramp up which then causes discouragement!) about my next - and last - reduction tomorrow...but on the whole, I'm feeling well and hopeful.

 

Mana,

 

I was partially CT, been in a mess ever since.  It's been horrible. 

 

So happy things are going well for you.

 

All the Best,

Try

Link to comment
Share on other sites

Try,

I'm sorry to read this...  I'd thought you had recovered from your ordeal....unless I'm misremembering..you used to post on KK, right?

 

This last week is not easy!!!...sxs really tough...the bright side is that it's almost over...I think my body/CNS is actually revolting and holding on to the drug..even though the amount is so little as to be useless.  I'm trying to deal with the fear of the end of the taper and all the "what ifs"...like what if I won't recover quickly - or ever???  I'm terribly reactive to stress...any little thing brings on sxs..in my case, the ear pain and the extreme muscle and head tension.  Ugh!!!

 

Keep us posted on how you are doing...I'm rooting for you, Try.

 

Mana  :smitten:

 

Link to comment
Share on other sites

 

 

I don't know what the reason is.  I've had mainly physical - with a rare few days here and there of sadness.  My horrific depression and anxiety lifted overnight with my first (huge!) cut.  Having had experience with both, I'd take the physical any day of the week.  My mood has generally been terrific and the anxiety gone.  This makes the physical very easy for me - no matter how bad it is.  It's a mystery to me - but I am so darn happy about it.  I have my life back and could not care less if I am physically unwell or in pain.  The torture of depression and anxiety are in a league of their own.  No comparison.

Link to comment
Share on other sites

×
×
  • Create New...